# SDR UALA2013061704177

- Difficulty date: June 16, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 91,420 hours, 14,485 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 56
- Condition: Faulted
- Location: Audio Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 AUDIO SELECTOR PANEL VOLUME CONTROL DEFECTIVE.  REMOVED AND REPLACED FIRST OBSERVER`S AUDIO SELECTOR PANEL.
